Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have fever, nausea, headache, shoulder and back pain. Had appendix removed. Related?

I am 38 female, been on & off sick for over a month. Had 3 antibiotics, basic bloodwork up, ct lung & head. I get fever, chills, nausea , headaches, severe left shoulder blade pain, lower back pain& today severe diarrhea . I have been extremely unbearably exhausted and I have 3 small kids. My body just hurts and I can t function. I had 2 episodes last month where I would be extremely nauseous & chills all night and take zofran every few hours. Then in the morning be fine. Appendix removed
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear user ,

thank you for reaching out for advice regarding your health concern. i recommend you visit a gastroenterologist to do an ultra sound for your gall bladder which might in your case strongly be the underlying reason.

please rate if you found answer helpful.
Best regards,
Ahmad , MD
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor